# SDR FDKA200606123

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,407 hours, 11,966 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW ABORTED TAKEOFF AND REPORTED AN ENGINE NR 2 FIRE EXTINGUISH BOTTLE INOPERATIVE MESSAGE.  MAINTENANCE PERFORMED OPS CHECK OF FIRE SYSTEM AND FOUND NO DEFECTS.
